Diagnosed in 1998, currently in remission. Diagnosed with Lupus in 2006.
Last Count - 344k - 6-9-18
Thank you received: 2321
No, there is nothing you can do. The moon face is caused by a redistribution of fat. It will go away. I know how you feel. I've had a moon face for years because I've been on Prednisone for the past 10 years, not for ITP though.
The Platelet Disorder Support Association does not provide medical advice or endorse any medication, vitamins or herbs. The information contained herein is not intended nor implied to be a substitute for professional medical advice and is provided for educational purposes only. Always seek the advice of your physician or other qualified healthcare provider before starting any new treatment, discontinuing an existing treatment and to discuss any questions you may have regarding your unique medical condition.
Platelet Disorder Support Association 8751 Brecksville Road, Suite 150, Cleveland, Ohio 44141 Phone: 1-87-PLATELET | 877-528-3538 (toll free) | or 440-746-9003 Fax: 844-270-1277 E-mail: firstname.lastname@example.org